# SDR CALA2023060201742

- Difficulty date: May 25, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 72,581 hours, 26,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Fairing
- Part number: NA
- Condition: Missing
- Location: Aft Right Main E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT MAIN ENTRY DOOR UPPER HINGE FAIRING MISSING DOOR 2R HINGE COVER PLACED ON CDL 52A COMPLIED WITH CDL 52A DISPATCH DESK: 32   NAME: DATE: 25-MAY-23- TOMC APPROVED WILL REQUIRE PARTS  REF IPC 52-13-00-01 ITEM 10 15, 30, 35, 50, WILL ALSO NEED (50) BACS40R006D008F , (55) BACS40R008B009F SHIMS 55, 60  AND ITEM 70 AND SPACER-BLOCK 147A6103-1
